Computational and Applied Mathematics, ( ISI ), Year (2017-2) , Pages (1-25)

Title : ( Approximation methods for solving fractional optimal control problems )

Authors: Samaneh Soradi zeid , Sohrab Effati , Ali Vahidian Kamyad ,

Citation: BibTeX | EndNote

In this review paper, approximation methods for the free final time of fractional optimal control problems (FOCPs) are displayed. The considered problems mainly include the fractional differential equations (FDEs) with fractional derivatives (FDs). In this way, the considered tools and techniques mainly include the necessary optimal conditions in the form of two-point boundary value (TPBV) problem of fractional order. The Legendre operational, Ritz method and the Jacobi, Bernoulli and Legendre polynomials are extended as numerical methods for FOCPs accordingly. At the same time, the techniques for improving the accuracy and computation and storage are also introduced.

Keywords

, Fractional optimal control problem, Fractional differential equation, Fractional derivative Fractional two-point boundary value problem , Numerical
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1062412,
author = {Soradi Zeid, Samaneh and Effati, Sohrab and Vahidian Kamyad, Ali},
title = {Approximation methods for solving fractional optimal control problems},
journal = {Computational and Applied Mathematics},
year = {2017},
month = {February},
issn = {0101-8205},
pages = {1--25},
numpages = {24},
keywords = {Fractional optimal control problem; Fractional differential equation; Fractional derivative Fractional two-point boundary value problem ; Numerical approximation},
}

[Download]

%0 Journal Article
%T Approximation methods for solving fractional optimal control problems
%A Soradi Zeid, Samaneh
%A Effati, Sohrab
%A Vahidian Kamyad, Ali
%J Computational and Applied Mathematics
%@ 0101-8205
%D 2017

[Download]